MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC RATCHETING HANDLE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC RATCHETING HANDLE; INSTRUMENT, STEREOTAXIC
Model Number 9734410
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.The handle was returned to the manufacture for evaluation.After functional testing and visual/physical examination the reported issue was confirmed.The end cap had been broken from the return handle.Otherwise, the ratchet and part retention mechanisms are intact and functional.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.There was no patient involvement.The ratcheting handle was found to be broken by the sterilization department.The ratchet handle would be replaced.

Brand Name
RATCHETING HANDLE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key10652031
Report Number1723170-2020-02661
Device Sequence Number4283619
Product Code HAW
UDI-Device Identifier00763000053796
UDI-Public00763000053796
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734410
Device Catalogue Number9734410
Device Lot Number104236
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2020
Initial Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1